# SDR SWAA012044

- Difficulty date: July 17, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 58,539 hours, 63,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE FELL OUT OF THE CONTAINER.  REINSTALLED EVAC SLIDE PER MM.
